# SDR AALA20130111006

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 28,541 hours, 3,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RESECURED LAMP FOR LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
